Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Sore throat, drowsiness, ear- pressure, vyvanse, adderall,

Hello, for the past month I have been experiencing consistent sore throats and drowsiness. Up until recently, the severity of the sore throat has become similar to strep throat , but with the added feelings of ear- pressure , headache , and pressure in the right side of my face. Besides my head, my arm and leg on the right side of my leg keep experiencing sudden and quick pains. I take vyvanse and aderroll and I believe that the symptoms are correlated to these two drugs. Last week, I did not take the pills and the sore throat went away. This weekend, I returned to taking daily dosages and the symptoms I had been experiencing returned and are now much worse.
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  912
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Dear B. Simons I am sorry to hear your health problems. I understand you are taking Vyvanase and Aderoll. Iwould like to discuss shortly about these two drugs. (1) Vyvanase: this is also known as lixdexamfetamine.and used for ADHD. The main side effecs are headache, dizyyness, nausea, dry mouth,jaw clenching, anxiety, palpitation, tics, weight loss. occationally its very serious side effect is convulsion. (2)Adderall: this is also known as racemic amphetamine asparate monohydrate this is also used for ADHD. The main side effects are Insomnia, headache, increase muscle tension, anxiety. None or the drugs got side effects like sore throat,pressure or the face or pressure in the ear. I strongly advise you to see an ENT Surgeon who will send your throat swab for culture and sensitivity, have your chest ane sinus x-rays and examine your ears.I am sure he will sought out your problem.Kindest regards.
Answered: Mon, 30 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor